# SDR BJNA20170316002

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N625XA
- Make and model: Boeing 737-800
- Aircraft serial: 32625
- Aircraft time: 45,519 hours, 21,717 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, THE FIRST OFFICER`S OXYGEN MASK, 100% SWITCH BROKE OFF.
